# SDR SIMA20160331010

- Difficulty date: March 31, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 31,989 hours, 28,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED IN 2 PLACES.  CRACK 1 IS JUST AFT OF FRAME 75 & ABOVE STRINGER 2L.  CRACK IS APPROX 3/8" LONG.  CRACK 2 IS AT THE FIRST FASTENER AFT OF FRAME 75 ON STRINGER 2L, CRACK IS APPROX 1/4".  FABRICATED & INSTALLED REPAIR PARTS FOR LT FRAME 75 IAW ERS-EM-53MR-2066.  SEE TURN OVER FOR DETAILS.
